# SDR SWAA2012081306676

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 22,455 hours, 13,282 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 6937307300
- Part serial: D05152
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY -- ON CLIMBOUT FIRE WARNING LIGHTS ILLUMINATED, BELL SOUNDED AND WHEEL WELL LIGHT ILLUMINATED.  REMOVED AND REPLACED P8-1 FIRE CONTROL PANEL PER MM.
